RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 74(116), Number 3, Pages 434–472 (Mi msb4171)  

Compact measures and products of Lebesgue spaces

V. G. Vinokurov


Full text: PDF file (5428 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 3:3, 405–433

Bibliographic databases:

UDC: 519.5
MSC: 26A42, 28A35
Received: 23.09.1964

Citation: V. G. Vinokurov, “Compact measures and products of Lebesgue spaces”, Mat. Sb. (N.S.), 74(116):3 (1967), 434–472; Math. USSR-Sb., 3:3 (1967), 405–433

Citation in format AMSBIB
\Bibitem{Vin67}
\by V.~G.~Vinokurov
\paper Compact measures and products of Lebesgue spaces
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 74(116)
\issue 3
\pages 434--472
\mathnet{http://mi.mathnet.ru/msb4171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218519}
\zmath{https://zbmath.org/?q=an:0172.32801|0161.24603}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 3
\pages 405--433
\crossref{https://doi.org/10.1070/SM1967v003n03ABEH002753}


Linking options:
  • http://mi.mathnet.ru/eng/msb4171
  • http://mi.mathnet.ru/eng/msb/v116/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:177
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020